# SDR AALA202401263199

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 39,637 hours, 16,669 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG12495
- Condition: Inoperative
- Location: Zone 800 - Doors
- Part time: 29,598 hours, 12,782 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIDE WAS LEFT ARMED BY FLT CREW AND CATERING OPENED DOOR SLIGHTLY. REMOVED AND REPLACED L2 DOOR SLIDE. PER JOB CARD 08L22125001.
